# SDR DHL2002806508

- Difficulty date: July 2, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK RT ELEVATOR T/E SKIN HAS A .5 INCH CRACK AT STA XE 136.000.  STOP DRILLED CRACK PER SRM 55-2-0 FIG 2.  FABRICATED DOUBLER PER SRM 55-2-0 FIG 2.  INSTALLED DOUBLER PER SRM 55-2-0 FIG 2.
